EconPapers    
Economics at your fingertips  
 

Axiomatic Theory of Equilibrium Selection for Games with Two Players, Perfect Information, and Generic Payoffs

Srihari Govindan and Robert Wilson ()

Levine's Working Paper Archive from David K. Levine

Date: 2009-02-15
New Economics Papers: this item is included in nep-gth
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.dklevine.com/archive/refs4814577000000000125.pdf (application/pdf)

Related works:
Working Paper: Axiomativ Theory of Equilibrium Selection for Games with Two Players, Perfect Information, and Generic Payoffs (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cla:levarc:814577000000000125

Access Statistics for this paper

More papers in Levine's Working Paper Archive from David K. Levine
Bibliographic data for series maintained by David K. Levine ().

 
Page updated 2025-03-30
Handle: RePEc:cla:levarc:814577000000000125